# SDR FDEA201103291231

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7423505
- Condition: Corroded
- Location: Bs 1976 L36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO WASTE TANK COMPARTMENT  BS 1976 LONGERON 36R FOUND CORRODED.   ACCOMPLISHED E.A. 1-5310-142544,   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112
